# SDR DALA2016012801134

- Difficulty date: January 27, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 80,775 hours, 11,522 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE RT WING STR 6.5.  C/W ERA 543093-14AD.
